Is it OK to take Klonopin, WellbutrinXL, and Trazadone all at the same time
I am on 100 mg Wellbutrin XL in the AM. My doctor took me off of 5 mg of xanax, and is transferring me to 4 mg of Klonopin. I am very sleepy from this. Should I reduce the Klonopin to a degree? The xanax did not work at all, and I was popping them like M&M's. I am currently up to 2.5 Klonopin, and down to 1 mg of xanax. I did this all within 10 days, and maybe it was too fast. I am so sleepy during the day.
I have insomnia at nite, and so I take 100mg or Trazadone with either .75Halcion, or 30mg Dalman, or 30mg Restoril. It still will take me 2 hours to get sleepy, unless I add a "cocktail" to the mix, which is bad!! Should I add 1 mg of Klonopin at nite instead, in additiion to the 1.5 I take during the day?
Thanks for listening, and I hope helping. My psychiatrist tells me to "play" around with the meds, thus the story above.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.